| Catalog Number |
368650 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle pre-attached holder, the safety shield of one device detached after sampling.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.The lot number was not reported; however, a potential lot number was provided.The information for that number is as follows: d4.Medical device lot#: 5225291; d4.Medical device expiration date: unknown; h4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received 1 photo for investigation related to lot 5288638.The photo depicts a safety shield that is not attached to the device.Bd received 1 photo for investigation for an unknown lot.This photo shows two devices: the top device has a safety shield that is damaged, while the device at the bottom displays a bent cannula and hub/collar separation.Based on a review of the device history record for the incident lot 5288638, all product specifications and requirements for lot release were met.This complaint has been confirmed for lot 5288638 for the indicated failure mode: defective locking mechanism.This complaint has been confirmed for the unknown lot for the indicated failure modes: bent, defective locking mechanism and hub/collar separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description